# SDR LCFA2012F00259

- Difficulty date: November 16, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N787SR
- Make and model: Bell 214ST
- Aircraft serial: 28176
- Aircraft time: 6,248 hours, 3,600 cycles
- Engine: Ge CT72A
- Engine time: 4,584 hours, 7,792 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bearing Support
- Part number: LB61004531U
- Condition: Broken
- Location: Unknown
- Part time: 4,584 hours, 7,792 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BEARING, FOUND BROKEN AFTER COMPLETION OF FLIGHT, ON POST INSPECTION.
